Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Forum Mathematicum

Managing Editor: Bruinier, Jan Hendrik

Ed. by Cohen, Frederick R. / Droste, Manfred / Darmon, Henri / Duzaar, Frank / Echterhoff, Siegfried / Gordina, Maria / Neeb, Karl-Hermann / Shahidi, Freydoon / Sogge, Christopher D. / Takayama, Shigeharu / Wienhard, Anna


IMPACT FACTOR 2018: 0.867

CiteScore 2018: 0.71

SCImago Journal Rank (SJR) 2018: 0.898
Source Normalized Impact per Paper (SNIP) 2018: 0.964

Mathematical Citation Quotient (MCQ) 2017: 0.67

Online
ISSN
1435-5337
See all formats and pricing
More options …
Volume 24, Issue 6

Issues

Corrigendum: Some characterizations of finite groups in which semipermutability is a transitive relation [Forum Math. 22 (2010), 855–862]

Kahled A. Al-Sharo / James C. Beidleman
  • Department of Mathematics, University of Kentucky, 935 Patterson Office Tower, Lexington, Kentucky 40506-0027, USA
  • Email
  • Other articles by this author:
  • De Gruyter OnlineGoogle Scholar
/ Hermann Heineken
  • Institut für Mathematik, Universität Würzburg, Campus Hubland Nord, Emil-Fischer-Straße 30, 97074 Würzburg, Germany
  • Email
  • Other articles by this author:
  • De Gruyter OnlineGoogle Scholar
/ Matthew F. Ragland
Published Online: 2012-11-03 | DOI: https://doi.org/10.1515/form.2011.150

About the article

Received: 2011-07-21

Revised: 2011-08-26

Published Online: 2012-11-03

Published in Print: 2012-11-01


Citation Information: , Volume 24, Issue 6, Pages 1333–1334, ISSN (Online) 1435-5337, ISSN (Print) 0933-7741, DOI: https://doi.org/10.1515/form.2011.150.

Export Citation

© 2012 by Walter de Gruyter Berlin Boston.Get Permission

Comments (0)

Please log in or register to comment.
Log in